# SDR AALA202107069998

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 59,521 hours, 34,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FAULT FOUND DURING PS CHECK. REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (AALA202107067367) 10WL AND BATTERY PACK PER AMM 33-51-38-400-001-A.
